# SDR UIEA2020072201599

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,929 hours, 18,092 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0856LUSA1
- Part serial: A505184466
- Condition: Failed
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S PITOT EICAS MESSAGE DISPLAYED IN FLIGHT.  RAN FIM 30-31, FT 805 UP TO STEP 21, REMOVED AND REPLACED THE RELAY F241 IAW SWPM 20-81-00, NO HELP, PLACED ORIGINAL RELAY BACK IAW 20-81-00, PER FIM.   REMOVED AND REPLACED THE CAPTAIN`S PITOT TUBE IAW 34-11-01, OPS AND LEAK CHECKED GOOD.
